RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 3(363), Pages 179–180 (Mi umn1436)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Existence theorem for the moduli space of Bohr–Sommerfeld Lagrangian cycles

N. A. Tyurin

Moscow State University of Railway Communications

DOI: https://doi.org/10.4213/rm1436

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:3, 572–574

Bibliographic databases:

MSC: 53D50, 53D12
Presented: A. G. Sergeev
Accepted: 23.03.2005

Citation: N. A. Tyurin, “Existence theorem for the moduli space of Bohr–Sommerfeld Lagrangian cycles”, Uspekhi Mat. Nauk, 60:3(363) (2005), 179–180; Russian Math. Surveys, 60:3 (2005), 572–574

Citation in format AMSBIB
\Bibitem{Tyu05}
\by N.~A.~Tyurin
\paper Existence theorem for the moduli space of Bohr--Sommerfeld Lagrangian cycles
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 3(363)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn1436}
\crossref{https://doi.org/10.4213/rm1436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167819}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..572T}
\elib{http://elibrary.ru/item.asp?id=25787199}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 3
\pages 572--574
\crossref{https://doi.org/10.1070/RM2005v060n03ABEH000855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232718500010}
\elib{http://elibrary.ru/item.asp?id=18237801}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844445186}


Linking options:
  • http://mi.mathnet.ru/eng/umn1436
  • https://doi.org/10.4213/rm1436
  • http://mi.mathnet.ru/eng/umn/v60/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:176
    Full text:67
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019